# SDR DALA2022062204371

- Difficulty date: June 19, 2022
- Submitted: June 22, 2022
- Operation: Air carrier
- Aircraft: N688DL
- Make and model: Boeing 757232
- Aircraft serial: 27587
- Aircraft time: 74,615 hours, 31,514 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 688 OVERHEAD EMERGENCY EXIT LIGHT LENS MISSING AT ROW 26. CORRECTIVE ACTION: INSTALLED OVHD EMERGENCY LIGHT LENS AT ROW 26 PER B757 AMM 33-51. (8749696)
